# SDR DALA2021122307993

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 90,202 hours, 41,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 L EMERGENCY ESCAPE SQUID WILL NOT ILLUMINATE ON TEST 1. CORRECTIVE ACTION: OPS CHK NML AT THIS TIME. (7894317)
